Facebook Pixel

Late period

By March 5, 2016 - 12:32am
Rate This

We had sex 4mnths back and I used Emergency contraception pill after that. From that time my periods have become somewhat irregular,i took home pregnancy test yesterday and its negative ,we are sexually active too with protection ,But this month I am already late by 9 days ... Period delay normal for a girl or what could be the problem?

Add a Comment1 Comments


Hello and welcome to EmpowHer,e
Emergency contraception can cause irregular periods. If your body cannot quickly rebalance your hormones it can go on for a few months.
Danger signs to watch for include: heavy, prolonged, or frequent bleeding. Usually late periods are no cause for alarm and due to slight hormonal imbalances.
Since you use contraception and you have periods (though irregular) you cannot be pregnant.
Below I have pasted a link to a HER article that talks more about the cases for irregular periods.

March 5, 2016 - 10:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!